Reversible Symptomatic Myocarditis Induced by All-Trans Retinoic Acid Administration during Induction Treatment of Acute Promyelocytic Leukemia: Rare Cardiac Manifestation as a Retinoic Acid Syndrome
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Treatment by All-trans retinoic acid (ATRA) followed by anthracycline-AraC chemotherapy has improved the outcome of acute promyelocytic leukemia. ATRA is usually well tolerated, but a few major side effects can be observed. Retinoic acid syndrome (RAS) often occurs during the induction chemotherapy of acute promyelocytic leukemia. A pericardial effusion is a common cardiac manifestation but myocarditis has been rarely documented. Here we reports a very rare case of fully recovered myocarditis as a result of RAS related to ATRA administration during induction treatment of acute promyelocytic leukemia which documented by echocardiographic evidence.
Abstract
Treatment by All-trans retinoic acid (ATRA) followed by anthracycline-AraC chemotherapy has improved the outcome of acute promyelocytic leukemia. ATRA is usually well tolerated, but a few major side effects can be observed. Retinoic acid syndrome (RAS) often occurs during the induction chemotherapy of acute promyelocytic leukemia. A pericardial effusion is a common cardiac manifestation but myocarditis has been rarely documented. Here we reports a very rare case of fully recovered myocarditis as a result of RAS related to ATRA administration during induction treatment of acute promyelocytic leukemia which documented by echocardiographic evidence.
참고문헌 (10)
- Tallman MS, "All-trans-retinoic acid in acute promyelocytic leukemia", N Engl J Med, 337, pp.1021~1028 (1997)
- Frankel SR, "The “retinoic acid syndrome” in acute promyelocytic leukemia", Ann Intern Med, 117, pp.292~296 (1992)
- Patatanian E, "Retinoic acid syndrome: a review", J Clin Pharm Ther, 33, pp.331~338 (2008)
- Fenaux P, "De Botton S. Retinoic acid syndrome. Recognition, prevention and management", Drug Saf, 18, pp.273~279 (1998)
- Larrea L, "Cardiac tamponade and cardiogenic shock as a manifestation of all-trans retinoic acid syndrome: an association not previously reported", Haematologica, 82, pp.463~464 (1997)
- Leelasiri A, "Successful treatment of retinoic acid syndrome with dexamethasone: a case report", J Med Assoc Thai, 88(3), pp.302~310 (2005)
- Fabbiano F, "All-trans retinoic acid induced cardiac and skeletal myositis in induction therapy of acute promyelocytic leukaemia", Br J Haematol, 129, pp.444~445 (2005)
- Klein SK, "Two cases of isolated symptomatic myocarditis induced by all-trans retinoic acid (ATRA)", Ann Hematol, 86, pp.917~918 (2007)
- Manna A, "Reversible cardiac dysfunction without myocytolysis related to all-trans retinoic acid administration during induction therapy of acute promyelocytic leukemia", Ann Hematol, 88, pp.91~92 (2009)
- van Rijssel RH, "A case of ATRA-induced isolated myocarditis in the absence of circulating malignant cells: demonstration of the t(15;17) translocation in the inflammatory infiltrate by in situ hybridisation", Leuk Res, 34, pp.142~144 (2010)
